# SDR SA07062

- Difficulty date: September 26, 2007
- Submitted: September 27, 2007
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Engine: Cfmint CFM565B6
- System (JASC): 7932 · Engine Oil Quantity
- Part: Interface Unit
- Part number: 3957985114
- Condition: Inaccurate
- Location: Zone 400
- Part time: 21,251 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

BOS - FLT 1266 EN ROUTE BOS TO BDA.  DURING CLIMB, AROUND 17,000 FEET, CREW RECEIVED AN ECAM WARNING FOR OIL QUANTITY ON THE NUMBER ONE ENGINE.  AFTERWARDS, THE ENGINE OIL AND IDG OIL TEMPERATURES BEGAN TO RISE.  THE CREW DECLARED AN EMERGENCY, AND SHUT DOWN THE NUMBER ONE ENGINE AS REQUIRED BY PROCEDURE.  THE FLIGHT RETURNED TO BOS AND LANDED WITHOUT FURTHER INCIDENT.  SINGLE ENGINE TIME WAS 15 MINUTES.  MAINTENANCE INSPECTED ENGINE CHIP DETECTORS, AND CHECKED FUEL ODOR IN AN OIL SAMPLE.  NO FAULTS WERE FOUND.  REPLACED THE ENGINE INTERFACE UNIT AND PERFORMED AN ENGINE RUN.  THE ENGINE OIL TEMPERATURES WERE WITHIN LIMITS.
